MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2015, the patient was treated for an abdominal aortic aneurysm.A gore® excluder® aaa endoprosthesis featuring c3® delivery system and two gore® excluder® aaa endoprostheses were implanted.The procedure was successful, and the patient tolerated the procedure.On (b)(6) 2021, the patient underwent a revision after a right common iliac artery aneurysm enlarged due to a type ib endoleak, which in turn caused one of the gore® excluder® aaa endoprostheses to pull back into the sac of the previously treated abdominal aortic aneurysm.Additional gore® excluder® aaa endoprostheses were implanted to extend from the previously implanted grafts into the external iliac.The procedure was successful, and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 22 ¿ according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak.The word "endoleak" was omitted from the previous report.
 
Additional Manufacturer Narrative
H6: code 3331 - dhr review was completed.H6: code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications; h6: code 22 ¿ according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11820990
Report Number3007284313-2021-01427
Device Sequence Number14389561
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2021
Supplement Date Received by Manufacturer04/17/2021
04/17/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date05/20/2021
06/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR